MathSciNet Relay Station
MathSciNet bibliographic data
MR2050201 60H15 (35Q30 35R60 76D05 76F02 76M35)
Mikulevicius, R.; Rozovskii, B. L. Stochastic Navier-Stokes equations for turbulent flows. SIAM J. Math. Anal. 35 (2004), no. 5, 1250–1310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement